# SDR CALA2025090308441

- Difficulty date: August 31, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N69833
- Make and model: Boeing 737924ER
- Aircraft serial: 44565
- Aircraft time: 32,079 hours, 11,914 cycles
- Engine: Cfmint CFM567B27
- Engine time: 33,784 hours, 12,550 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Contaminated
- Location: Nr 1 Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: B

## Discrepancy

NUMBER 1 ENG OIL FILTER BYPASS OCCURED ATFL270 300KIAS,  DELCARED EMERGENCY LANDING.  DURING INSPECTION, FOUND DEBRIS ON AGB/TGB SCAVENGE MCD. EXAMINED STARTER MAGNETIC PLUG CONTAMINATION REF AMM TASK 79-00-00-200-804-F00. NO PARTICLES FOUND.
